# SDR DXTA200500930

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,099 hours, 7,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FOLLOWING LANDING ROLL OUT AND SEVERAL BRAKE APPLICATIONS BRAKES WILL GO SOFT AND NOT RESPOND.  PUMPING BRAKES RESTORES NORMAL BRAKE FUNCTION.  BLEED BRAKES IAW CE 560 CHAPTER 32-42-00.  OPS CHECK GOOD.
